MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA ULTIRRA; SINUS BALLOON CATHETER

ACCLARENT, INC. RELIEVA ULTIRRA; SINUS BALLOON CATHETER
Model Number BC0716RU
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
Balloon used for sinuplasty busted while in use on initial inflation.

Brand Name
RELIEVA ULTIRRA
Common Device Name
SINUS BALLOON CATHETER
Manufacturer (Section D)
ACCLARENT, INC.
cr
OR
MDR Report Key7525332
Report NumberMW5077280
Device Sequence Number1529046
Product Code LRC
UDI-Device Identifier10705031200289
UDI-Public0110705031200289
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2019
Device Model NumberBC0716RU
Device Lot Number170904A-PC
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient Weight61